# SDR SWAA041945

- Difficulty date: July 10, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 66,012 hours, 72,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BCREF4146
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY EXIT LIGHT IN COCKPIT INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM.
